English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/15791
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Homogeneous quaternionic Kahler structures on eight-dimensional non-compact quaternion-Kahler symmetric spaces

AuthorsCastrillón López, Marco; Gadea, Pedro M. ; Oubiña, José A.
KeywordsHomogeneous quaternionic Kähler structures
8-dimensional Alekseevsky spaces
Homogeneous Riemannian structures
Non-compact quaternion-Kähler symmetric spaces
Non-linear σ-models in N=2 supergravity
Parabolic subgroups
Refined Langlands decomposition
Issue DateFeb-2009
PublisherSpringer
CitationMathematical Physics, Analysis and Geometry 12(1): 47-74 (2009)
AbstractFor each non-compact quaternion-Kähler symmetric space of dimension 8, all of its descriptions as a homogeneous Riemannian space (obtained through the Witte's refined Langlands decomposition) and the associated homogeneous quaternionic Kähler structures are studied.
Description28 pages, 4 tables.-- MSC2000 codes: 53C26, 53C30, 53C35.-- Available online Dec 13, 2008.
Publisher version (URL)http://dx.doi.org/10.1007/s11040-008-9051-x
URIhttp://hdl.handle.net/10261/15791
DOI10.1007/s11040-008-9051-x
ISSN1385-0172
E-ISSN1572-9656
Appears in Collections:(CFMAC-IFF) Artículos
Files in This Item:
File Description SizeFormat 
MathPAG_CGO.PDF295,76 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.